# SDR SWIA2021080259882

- Difficulty date: May 21, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 797-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON (AFT KEEL BEAM) L/H MLG WHEEL WELL, ON (L/H SIDE AND L/H TOP) OF BEAM, BETWEEN APROX F.S. 797.63 AND 847.00. SEVERAL PLACES ON BEAM STRUCTURE AND AROUND RE-INFORCEMENT  PLATE HI-LITE FASTENERS (MARKED).     (C-CHECK RO 7/28/2021)    REMOVED CORROSION ALONG VARIOUS AREA ON THE AFT KEEL BEAM LOCATED IN THE MLG WHEEL WELL AREA. BETWEEN APPROX. FS797.63 AND FS847.00, THE BLENDS WHERE DETERMINED TO BE WITHIN LIMITS AT THIS TIME. AFFECTED FASTENERS WHERE REPLACED AND FINISH WAS RESTORED. REF: MHI RJ REO 690-53-41-272, REV: --, DATED: 2021-06-24 / PLEASE REFER TO ATTACHED CONTINUATION CARD FOR ADDITIONAL REPAIR DETAILS / COMPLIED WITH TASK CARD 51-900-1002-SKY
